# SDR WX0A2022092674264

- Difficulty date: September 24, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N313NV
- Make and model: Airbus A319-111
- Aircraft serial: 2300
- Aircraft time: 49,533 hours, 33,428 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FOUND FWD FA FLASHLIGHT RED LED FLASHING LIGHT INOP ON WEEKLY WALK THROUGH. / REMOVED AND REPLACED FWD FA FLASHLIGHT IAW AMM 25-65-00 AND LOPA A1250004L03 REV 2. OPS CHECK GOOD AT THIS TIME. NO DEFECTS NOTED AT THIS TIME."
